Digestive Disorders / Gastroenterology Expert Forum
Chest pain
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Chest pain

what kind of chest pain can gastrointestinal problems cause?  I have had problems with various chest pains for 1 and 1/2 years.Main symptoms are chest, arm and tongue pain.Sometimes arms are sore to move, but not touch and feet are sore to walk on.  My symptoms in my chest arm and tongue worry me of heart problems.  I had a stress test  with scans 1 year ago and a holter monitor and ultrasound in june. All that was found was an irregular heart beat that is suppossed to be benign. I take protonix daily and had an upper GI a little over a year ago that showed nothing. The pains in my chest are various.  they can be sharp, cramping or a dull ache. They can be right in the middle of my chest, slightly to either side of my chest and sometimes I also have pains in my breast area. Some more toward surface and some deep.  The newest one is if I belch I have sharp pains in my chest?  Is that gastric pain? I take ativan to help keep me calm , but it doesn't stop the pain.  I take 20mg. of prednisone for possible sarcoidosis (lymph nodes found on a ct scan of chest), but have been told that all the pain probally cannot be attributed to that.  Any insight would be greatly appreciated. thank you and God Bless!!
Related Discussions
3 Comments
Blank
Avatar_n_tn
All I can think of is costochondritis, ask your dr. It's pain with your sternum and ribs which can cause digestive problems and arm pain. Kaya
Blank
Avatar_n_tn
Hi! I started experiencing chest pains shortly after starting to drank Crystal Light.  I had medical tests that proved I should be OK heartwise.  It took me about 2 months before I figured out that the aspartame in the Crystal Light was causing the problem.  I cut out all aspartame and the chest pains went away gradually over a 6 week period.  I have gastro problems that started at the same time and have continued so I'm looking for someone to help assess the damage this product did.  

Hope you can find the answer and feel better!
Blank
Avatar_n_tn
Emaraldone,

"Bravo!" to you for figuring out SOME OF THE VERY BAD SIDE EFFECTS of the toxic artificial sweetener Aspartame (also called "Nutrasweet" and "Equal")!!!

There are some good (and even readable!) websites out there all about the dangers of Aspartame, found in diet drinks, "sugarless" gums, kids' cereals, etc! (not to mention those poisonous little BLUE "Equal" packets at restaurants!)

Also watch out for MSG (can cause palpitations, etc.). Mono-sodium glutamate may even be related to ALS (Amyotrophic Lateral Sclerosis, also called Lou Gehrig's Disease). MSG is also called "accent".

Another "baddy" to avoid is FAKE FAT, such as Olean, and Olestra!

Avoiding ALL artificial ingredients, (READ LABELS WITH MAGNIFYING GLASS) and trying to eat organic food when possible, is what I do, and it sure helps, by preventing preventable side effects!

Good luck to all!

Sincerely,
Concerned lady

***@****
http://cantbreathesuspectvcd.com
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank